# SDR SIMA20170612002

- Difficulty date: June 12, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,763 hours, 28,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521722017
- Condition: Chafed
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L IS CHAFED BETWEEN FRAMES 20 - 21.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-02.
